Table of Contents
ISRN Biomathematics
Volume 2013 (2013), Article ID 765752, 8 pages
http://dx.doi.org/10.1155/2013/765752
Research Article

Confidence Intervals for the Mean Based on Exponential Type Inequalities and Empirical Likelihood

1Faculty of Physics and Mathematics, University of Latvia, Zellu Street 8, Riga, LV-1002, Latvia
2Department of Biostatistics, Bioinformatics, and Biomathematics, Georgetown University, Suite 180, Building D, 4000 Reservoir Rd., NW, Washington, DC 20057-1484, USA

Received 17 July 2013; Accepted 19 September 2013

Academic Editors: J. Fellman and O. François

Copyright © 2013 Sandra Vucane et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sandra Vucane, Janis Valeinis, and George Luta, “Confidence Intervals for the Mean Based on Exponential Type Inequalities and Empirical Likelihood,” ISRN Biomathematics, vol. 2013, Article ID 765752, 8 pages, 2013. doi:10.1155/2013/765752